# SDR GTIA20131010998

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,928 hours, 13,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM APPROX 12,000 - 6000 FT,  DOOR RT EMERGENCY EXIT ECAM.  F/A CHECKED DOOR & REPORTED DOOR LIGHT ON & DOOR NOT SEALED PROPERLY. APPLIED TSM 52-21-00-810-807-A. FOUND R EXIT DOOR COVER FLAP NOT CORRECTLY INSTALLED WITH ASSOCIATED FAULT IND ON ECAM AND SLIDE ARMED LIGHT ILLUMINATED.  MAINTENANCE CORRECTLY REINSTALLED COVER FLAP IAW TSM AND FAULTS DISAPPEARED.  DOOR CONSIDERED SERVICABLE.
